# SDR SWAA2023090596879

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 54,286 hours, 29,793 cycles
- System (JASC): 7600 · Engine Controls
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

GEAR RETRACTION AFTER TAKEOFF INDICATED ALL 3 GEAR UNSAFE; PSEU LIGHT ILLUMINATED AFTER TOUCHDOWN<[01] R/R RH AUTOTHROTTLE SWITCH PACK IAW MM 76-11-07.
